Epidemiology of intestinal helminth infestations among school children in southern Uganda

Kabatereine, N. B. and Tukahebwa, E. M. and Brooker, Simon and Alderman, Harold and Hall, Andrew (2001) Epidemiology of intestinal helminth infestations among school children in southern Uganda. East African Medical Journal, 78 (6). pp. 283-286. ISSN 0012-835X

Full text not available from this repository.
Item Type: Article
Subjects: University of Westminster > Science and Technology > Life Sciences, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 05 Jul 2006
Last Modified: 21 Dec 2009 16:34
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/2383

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)